# SDR SWAA012292

- Difficulty date: August 14, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N508SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24185
- Aircraft time: 35,449 hours, 35,546 cycles
- Engine: Ge CFM56*
- Engine time: 39,762 hours, 38,586 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

AIR TURNBACK, IN-FLIGHT ENG SHUT DOWN, DECLARED EMERGENCY.  DURING CLIMB NR 1 ENG ENCOUNTERED 3 COMPRESSOR STALLS WITH-IN 3 MINUTES.  AFTER RETURNING TO OAK FOUND PIECES OF METAL INSIDE NR 1 ENG TAIL PIPE.  REMOVED AND REPLACED NR 1 ENG PER MM.
